Alert archive / Idaho / Red Flag Warnings in 2008
Red Flag Warning 11, NWS Spokane, WA
NWS Spokane, WA issued this red flag warning at Sep 16, 2008, 5:52 AM PDT for 5 counties in Idaho. It took effect at Sep 16, 2008, 11:00 AM PDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 16, 2008, 5:52 AM PDT (12:52 UTC)
- In effect from
- Sep 16, 2008, 11:00 AM PDT
- Expired
- Sep 17, 2008, 6:58 PM PDT
- In force
- 32 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Bonner County, ID, Boundary County, ID, Kootenai County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 89 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 0.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3493 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KOTX 161252 AAA RFWOTX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 552 AM PDT TUE SEP 16 2008 WAZ676-680-162100- /O.UPG.KOTX.FW.A.0007.080917T0600Z-080918T1800Z/ /O.NEW.KOTX.FW.W.0011.080916T1800Z-080918T0600Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 552 AM PDT TUE SEP 16 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX NEAR 6 WITH LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ WAZ673-677-682-162100- /O.UPG.KOTX.FW.A.0007.080917T0600Z-080918T1800Z/ /O.NEW.KOTX.FW.W.0011.080917T0000Z-080918T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- 552 AM PDT TUE SEP 16 2008 ...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX NEAR 6 WITH LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ IDZ101-WAZ684>687-162100- /O.EXT.KOTX.FW.A.0007.080917T0600Z-080918T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 552 AM PDT TUE SEP 16 2008 ...FIRE WEATHER WATCH NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING FOR HIGH HAINES INDEX NEAR 6 WITH LOW HUMIDITY. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
4 follow-up statements
000 WWUS86 KOTX 162047 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 147 PM PDT TUE SEP 16 2008 IDZ101-WAZ684>687-171400- /O.UPG.KOTX.FW.A.0007.080917T0600Z-080918T0600Z/ /O.EXB.KOTX.FW.W.0011.080917T0600Z-080918T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 147 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ WAZ676-680-171400- /O.CON.KOTX.FW.W.0011.000000T0000Z-080918T0600Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 147 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ WAZ673-677-682-171400- /O.CON.KOTX.FW.W.0011.080917T0000Z-080918T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- 147 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS86 KOTX 162107 CCA RFWOTX RED FLAG WARNING...CORRECTED NATIONAL WEATHER SERVICE SPOKANE WA 205 PM PDT TUE SEP 16 2008 IDZ101-WAZ684>687-171430- /O.UPG.KOTX.FW.A.0007.080917T0600Z-080918T0600Z/ /O.COR.KOTX.FW.W.0011.080917T0600Z-080918T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 205 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ WAZ676-680-171430- /O.CON.KOTX.FW.W.0011.000000T0000Z-080918T0600Z/ EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- 205 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ WAZ673-677-682-171430- /O.CON.KOTX.FW.W.0011.080917T0000Z-080918T0600Z/ EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- 205 PM PDT TUE SEP 16 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY FOR HIGH HAINES INDEX AND LOW RELATIVE HUMIDITY. HIGH PRESSURE OVER THE REGION WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OR SPREAD OF FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS86 KOTX 171350 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 650 AM PDT WED SEP 17 2008 IDZ101-WAZ673-676-677-680-682-684>687-180200- /O.CON.KOTX.FW.W.0011.000000T0000Z-080918T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 650 AM PDT WED SEP 17 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING DUE TO LOW RELATIVE HUMIDITY VALUES AND A HAINES INDEX OF 6... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH THIS EVENING. THIS RIDGE WILL PRODUCE CRITICALLY DRY SURFACE CONDITIONS WITH ELEVATED POTENTIAL INSTABILITY. THESE CONDITIONS WILL BE FAVORABLE FOR RAPID GROWTH OF FIRE....SHOULD ONE GET STARTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS86 KOTX 180158 RFWOTX RED FLAG WARNING NATIONAL WEATHER SERVICE SPOKANE WA 658 PM PDT WED SEP 17 2008 IDZ101-WAZ673-676-677-680-682-684>687-180300- /O.CAN.KOTX.FW.W.0011.000000T0000Z-080918T0600Z/ NORTHERN AND CENTRAL IDAHO PANHANDLE (ZONE 101)- EAST WASHINGTON NORTHERN COLUMBIA BASIN (ZONE 673)- EAST WASHINGTON SOUTH CENTRAL CASCADE VALLEYS (ZONE 676)- EAST WASHINGTON CENTRAL CASCADE VALLEYS (ZONE 677)- EAST WASHINGTON SOUTH CENTRAL CASCADE MOUNTAINS (ZONE 680)- EAST WASHINGTON CENTRAL CASCADE MOUNTAINS (ZONE 682)- EAST WASHINGTON OKANOGAN/METHOW VALLEYS (ZONE 684)- EAST WASHINGTON NORTH CASCADES (ZONE 685)- EAST WASHINGTON NORTHEAST (ZONE 686)- EAST WASHINGTON OKANOGAN HIGHLANDS (ZONE 687)- 658 PM PDT WED SEP 17 2008 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE RED FLAG WARNING. EXPECT HIGH LEVEL HAINES INDEX VALUES TO FALL THIS EVENING TO LEVELS BELOW CRITICAL THRESHOLDS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this red flag warning went out at Sep 16, 4:43 AM PDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 16, 4:43 AM PDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
443 AM PDT TUE SEP 16 2008
...UPDATED AVIATION...
.SYNOPSIS...
HIGH PRESSURE WILL LEAD TO DRY CONDITIONS OVER THE INLAND NORTHWEST
THROUGH EARLY WEDNESDAY...WITH TEMPERATURES EXPECTED TO PUSH WELL
ABOVE NORMAL. A WEAK WEATHER DISTURBANCE WILL MOVE INTO THE REGION
WEDNESDAY NIGHT AND THURSDAY...BRINGING A SLIGHT RISK FOR THUNDERSTORMS.
A GENERAL COOLING TREND IS THEN EXPECTED TO FOLLOW INTO EARLY NEXT
WEEK.
&&
.PREV DISCUSSION... /ISSUED 254 AM PDT TUE SEP 16 2008/
TODAY AND TONIGHT...THE ONLY CHANGE TO THE PREVIOUS FCST WAS TO
COOL FCST HI TEMPS FOR THIS AFTERNOON SLIGHTLY FOR A NUMBER OF
SITES AFTER APPLYING 2 TO 4 DEGREES OF WARMING TO THE HI TEMPS
MON. EVEN SO...WERE STILL LOOKING AT A FEW SITES TOPPING OUT
CLOSE TO RECORD HI TEMPS THIS AFTERNOON ACROSS THE WRN BASIN ZONES
NEAR THE CASCADES. THE MOST NOTABLE BEING KOMK WITH A FCST WITHIN
ONE DEGREE OF THE RECORD. FOR FIRE WEATHER...WELL REMAIN UNDER
THE HOT/UNSTABLE AIRMASS AS THE RIDGE AMPLIFIES. HIGH HAINES INDEX
VALUES (NEAR 5 TO 6) COMBINED WITH LOW RH STILL LOOKS LIKELY. THE
CURRENT FIRE WEATHER WATCH WILL LIKELY BE UPGRADED TO A WARNING
FOR ALL BUT ID ZONE 101 FOR THIS EVENING THROUGH WED EVENING. BZ
WEDNESDAY THROUGH FRIDAY...A FAIRLY BENIGN PATTERN LOOKS TO BE IN
STORE OVER THE CWA WITH A RATHER DRY AIR MASS IS IN PLACE...AND THE
UPSTREAM AIR MASSES LOOK TO BE CONTINUALLY DRY AS WELL...AT LEAST
IN THE LOW AND MID-LEVELS. THE GLOBAL MODEL GUIDANCE HAS TRENDED
IN LINE WITH THE THINKING FOR THIS PORTION OF THE FORECAST FROM
LAST NIGHT...WITH THE MODELS REALLY LATCHING ONTO A SIMILAR
SOLUTION WITH RUNNING THE UPPER LOW NEAR 35N/125W AT THE MOMENT
NORTHEASTWARD ACROSS THE CWA AS IT OPENS UP THURSDAY.
HOWEVER...CURRENTLY WATER VAPOR IMAGERY AS WELL AS MODEL RH FIELDS
SUGGEST LITTLE IN THE WAY OF MOISTURE OR INSTABILITY BELOW 500
MB...AND WHAT INSTABILITY IS ON THE MODELS SEEMS TO LAG BEHIND THE
UPPER MOISTURE FIELDS ANYWAY. AS A RESULT...POPS FOR WEDNESDAY
NIGHT AND THURSDAY HAVE BEEN SUMMARILY ROLLED BACK WITH LITTLE
SUPPORT IN THE UPPER LEVELS AND LACK OF A DEEP MOIST OR UNSTABLE
LAYER IN ASSOCIATION WITH THE NEGATIVELY-TILTED WAVE THAT
TRAVERSES THE AREA DURING THAT JUNCTURE.
OTHERWISE...THE MAIN STORY WILL BE THE HEAT. THE MODELS HAVE
GENERALLY TRENDED TOWARD WELL ABOVE NORMAL CONDITIONS EXTENDING
THROUGH AT LEAST FRIDAY...IF NOT SATURDAY...AS THE SOUTHERN ROUTE
FOR THE SYSTEM BEARING DOWN ON 150W OVER THE PACIFIC HAS BECOME
CLEARLY FAVORED BY MODEL GUIDANCE. AS A RESULT...RIDGING ARCING
OVER THE TOP OF THAT SYSTEM WILL KEEP THE CWA HIGH AND DRY...AND
ALLOW FOR CONTINUED WARMTH UNDER THE BENT BACK RIDGING STRUCTURE
UNTIL THE WEEKEND AS AFTERNOON 850 MB TEMPERATURES SURGE TOWARD
THE MID 20S CELSIUS WEDNESDAY AND LOW 20S THURSDAY AND FRIDAY
ACROSS THE CWA. THE RESULT WILL BE NEAR RECORD HIGHS IN MANY
LOCATIONS WEDNESDAY AND ONLY NOMINAL COOLING FOR THURSDAY AND
FRIDAY...YET STILL MUCH ABOVE NORMAL CONDITIONS. /FRIES
&&
.AVIATION...
VFR CONDITIONS WILL PREVAIL THROUGH AT LEAST 12Z WEDNESDAY. HIGH
PRESSURE WILL MEAN DRY AND GENERALLY CLEAR CONDITIONS...WITH LIGHT
TERRAIN DRIVEN WINDS. SOME CIRRUS WILL INCREASE ACROSS THE
CASCADES AS A WEAK WAVE TRACKS AROUND THE RIDGE INTO BRITISH
COLUMBIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 87 53 91 57 86 54 / 0 0 0 10 10 10
COEUR DALENE 87 48 91 53 86 51 / 0 0 0 10 10 10
PULLMAN 89 47 92 51 87 49 / 0 0 0 10 10 10
LEWISTON 92 56 96 59 92 57 / 0 0 0 10 10 10
COLVILLE 93 41 92 49 87 48 / 0 0 0 10 10 10
SANDPOINT 80 42 85 47 82 48 / 0 0 0 10 10 10
KELLOGG 87 49 91 57 86 52 / 0 0 0 10 10 10
MOSES LAKE 89 50 94 56 89 52 / 0 0 0 10 10 10
WENATCHEE 88 55 93 61 87 56 / 0 0 0 10 0 10
OMAK 90 51 94 55 90 53 / 0 0 0 10 0 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FIRE WEATHER WATCH FROM THIS EVENING THROUGH WEDNESDAY EVENING
FOR CENTRAL PANHANDLE MOUNTAINS...COEUR DALENE AREA...
IDAHO PALOUSE...NORTHERN PANHANDLE.
WA...FIRE WEATHER WATCH FROM THIS EVENING THROUGH WEDNESDAY EVENING
FOR NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS...OKANOGAN
VALLEY...SPOKANE AREA.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 11 PM PDT WEDNESDAY
FOR LOWER GARFIELD AND ASOTIN COUNTIES...MOSES LAKE AREA...
NORTHEAST BLUE MOUNTAINS.
RED FLAG WARNING FROM 5 PM THIS AFTERNOON TO 11 PM PDT WEDNESDAY
FOR EAST SLOPES NORTHERN CASCADES...UPPER COLUMBIA BASIN...
WASHINGTON PALOUSE...WATERVILLE PLATEAU...WENATCHEE AREA.
&&Nearby
Red Flag Warnings in Idaho, 2008Red Flag Warnings in Washington, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.